메뉴 건너뛰기




Volumn 23, Issue 23, 1998, Pages 1820-1822

Nonparaxiality stabilizes three-dimensional soliton beams in Kerr media

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001050578     PISSN: 01469592     EISSN: None     Source Type: Journal    
DOI: 10.1364/OL.23.001820     Document Type: Article
Times cited : (28)

References (13)
  • 9
    • 0027642521 scopus 로고
    • N. Akhmediev, A. Ankiewicz, and J. M. Soto-Crespo, Opt. Lett. 18, 411 (1993); J. Soto-Crespo and N. Akhmediev, Opt. Commun. 101, 223 (1993).
    • (1993) Opt. Commun. , vol.101 , pp. 223
    • Soto-Crespo, J.1    Akhmediev, N.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.